... broken? Or does it release all at once?
That is a massive dose for anyone who is not terminal. I don't really understand why you are taking painkillers for a disease that progressively causes neurological damage and neuropathy. My sister has advanced MS and she has never complained or even mentioned pain as a side effect as the disease causes loss of nerve conduction.
Hello,when the tablet is broken it is no longer a extended release pill anymore,now you will be getting the dose a lot faster which may cause you some serious problems, labored breathing,etc. tell your pharmacist about it ,they may replace it for you,i know this because I'm also on mscontin 100 mg
- MS Contin Information for Consumers
- MS Contin Information for Healthcare Professionals (includes dosage details)
- Side Effects of MS Contin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2010 • 3 answers
Posted 13 Jun 2011 • 3 answers
Posted 1 Jul 2011 • 1 answer
Posted 1 Sep 2011 • 1 answer
Posted 10 Aug 2015 • 0 answers